Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

On oxyelite pro to reduce weight. Leg starts swelling while walking. Is it safe to take this medicine?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9077 Questions
Hi I am 30 years old male and my height is 5'9 & i weigh 97 kgs. I have been consuming Oxyelite Pro (Fatburner) since last 4 weeks and it has helped me a bit to reduce my weight. My problem is that while having a brisk walk or running on treadmill, I am getting a bulge on my right leg with swelling all over the leg. My physician had asked me to get my blood test done. The results were astonishing. My C.P.K. (IFCC) is 243 U/L which is too high & my 25-HYDROXY, Vitamin D is 11 ng/ml which is insufficiency. Currently my doctor has asked me to do a course of Carnisure 500 & D-rise for 2 months

My question is, is it safe to consume both Carnisure 500 & D-rise along with Oxyelite Pro? Would there be any side effects if i consume the medicines along with Oxyelite Pro?

Posted Tue, 21 Aug 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 6 hours later
Thanks for posting your query.
Both carnisure and D-rise are naturally occurring supplements which are otherwise also present in our body. Combining their use with oxy elite pro is not likely to cause any drug interactions or reduce each others effect.
You can take these simultaneously as advised to you by your doctor.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor